# SDR 03FDEA01255

- Difficulty date: August 12, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-200
- Aircraft serial: 22936
- Aircraft time: 26,239 hours, 15,035 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY FLOORBEAM LOWER FLANGE HAS CORROSION AT FASTENER HOLES BS 1070 WL 200 2C LBL 40 TO RBL 53.    BLENDED DAMAGE. COMPLIED WITH EA 7-5310-72306.  REPAIRED 1070 FLOORBEAM AT BS 1070  WL 200, LBL 40 TO RBL 40.
